Translator Disclaimer
June 2009 Two questions from Dana Scott: Intuitionistic topologies and continuous functions
Charles McCarty
J. Symbolic Logic 74(2): 689-692 (June 2009). DOI: 10.2178/jsl/1243948335

Abstract

Citation

Download Citation

Charles McCarty. "Two questions from Dana Scott: Intuitionistic topologies and continuous functions." J. Symbolic Logic 74 (2) 689 - 692, June 2009. https://doi.org/10.2178/jsl/1243948335

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1173.03046
MathSciNet: MR2518819
Digital Object Identifier: 10.2178/jsl/1243948335

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 2 • June 2009
Back to Top